Dr. Heather Russell

Assistant Professor of Mathematics

Publications

Articles

Chebyshev polynomials and the Frohman-Gelca formula, with Hoel Queffelec, 2014, Journal of Knot Theory and its Ramifications, arXiv: 1403.3716 .

An explicit bijection between semistandard tableaux and non-elliptic sl3 webs, Journal of Algebraic Combinatorics 38.4 (2013): 851-862, arXiv:1204.1037.

Oddification of the cohomology of type A Springer varieties, with Aaron D. Lauda, 2012, International Math Research Notices, arXiv:1203.0797.

A reduced set of moves on one-vertex ribbon graphs coming from links, with Abernathy, Armond, Cohen, Dasbach, Manuel, Penn, and Stoltzfus, Proc. Amer. Math. Soc. 142 (2014), 737-752,
arXiv:1112.5172.

A twisted dimer model for knots, with Moshe Cohen and Oliver Dasbach, Fundamenta Mathematicae 225 (2014), 57-74, arXiv: 1010.5228.

A topological construction for all two-row Springer varieties, Pacific J. Math 253(1): 221-255, 2011, arXiv: 1007.0611.

Springer representations on the Khovanov Springer varieties, with Julianna Tymoczko, Math. Proc. Cambridge Philos. Soc. 151:59-81, 2011, arXiv: 0811.0650v1.

Additional Publications

The Robinson-Schensted correspondence and A2-web bases, with Matthew Housley and Julianna S. Tymoczko, 2014, Journal of Algebraic Combinatorics, arXiv: 1307.6487.

Education

Ph.D., University of Iowa 2009
Mathematics

B.A., Washington College 2003
Mathematics and Computer Science

Contact Information

Jepson Hall
(804) 289-8086
(Mobile)

Areas of Expertise

Geometric topology
Knot invariants
Categorification
Diagrammatic algebra
Combinatorics
Graph theory
Connections to representation theory
Broadening representation in STEM fields